| Catalog Number |
4A6144 |
| Medical Device Problem Code |
Improper Chemical Reaction (2952)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that customer had been using these intermittent catheters for years.They used to have too much gel, but now there was too little.Customer was not sure what happened, but sometimes catheters were hard to insert all the way in.
Event or Problem Description
It was reported that customer had been using these intermittent catheters for years.They used to have too much gel, but now there was too little.Customer was not sure what happened, but sometimes catheters were hard to insert all the way in.Per additional information received via email on 25apr2025, it was reported that there was not enough gel lubricant in the closed catheter.The device was not replaced.There was no medical intervention required.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: a, d, g, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.A labeling review is not required because labeling could not have prevented the reported issue.Correction: d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description